Mathematica Eterna
Open Access

ISSN: 1314-3344

Volume 8, Issue 4 (2018)

Research Article

Pages: 199 - 205

Conformable Fractional Integral Equations of the Second Kind

Fernando S. Silva

Research Article

Pages: 207 - 215

On the exponentiated Weibull-Pareto distribution and properties

Xiaolin Song and Zhenhua Bao

Research Article

Pages: 217 - 225

Singularity formation of compressible Euler equations with source term

Ran Guo and Mengmeng Shang

Research Article

Pages: 227 - 238

Asymptotic behavior of solutions of mixed problem for linear thermo-elastic systems with microtemperatures

Gulshan Kh. Shafiyeva and Gunay R. Gadirova

Research Article

Pages: 249 - 255

GNU Octave: some mistakes and difficulties

Eman Al-Sarairah, Sahem Tarawneh and Ahmad Alsaraireh

Research Article

Pages: 257 - 268

A generalized statistical convergence via ideals in 2-normed spaces

Ömer K

Research Article

Pages: 269 - 277

Some remarks on commutative and pointed pseudo-CI algebras

Akbar Rezaei, Andrzej Walendziak and Arsham Borumand Saeid

Research Article

Pages: 279 - 294

Alternative (Oriented) singular cochains and the modified cup product

Taliya Sahihi and Homayoon Eshraghi